# SDR ASOA20120803061V

- Difficulty date: August 4, 2012
- Submitted: August 4, 2012
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 145943
- Aircraft time: 18,842 hours, 10,474 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  SERVICE DOOR CENTER SILL FRAMES 20-22 IS CORRODED.  MX R & R SERVICE DOOR CENTER SILL BETWEEN FRAMES 20-22 IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
